# SDR CALA2017050501246

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 98,726 hours, 15,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHK EMERGENCY LIGHT OPS CHK, FOUND WING RT SLIDE GND ILLUMINATING LIGHT L644 INOP. REF WIRING MANUAL 33-51-21. T/SHOT WIRING LIGHT FIXTURE, NO VOLTAGE. FOUND LIGHT L644 AND L392 BOTH INOP, FOUND NR 2 FUSE ON BATTERY PACK M733 OPEN. REPLACED FUSE, BOTH LIGHTS NOW OP CHECK GOOD.
